# SDR SWIA201025195

- Difficulty date: November 10, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 29,825 hours, 42,209 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu Fuel Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUEL FUMES IN COCKPIT DURING APU OPERATIONS WITH PACKS ON.  (FLT 6947)  TIGHTENED "B" NUT ON APU FUEL CONTROL.
